# SDR DL72W010271

- Difficulty date: February 13, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- Aircraft time: 79,659 hours, 53,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER AFT CORNER OF THE R5 COCKPIT WINDOW WAS FOUND WITHA .25 INCH LONG CRACK IN THE SKIN.  THE CRACK WAS STOP DRILLED  AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 380034-14, REV A.
